G. Allaire, Y. Capdeboscq, and M. , Homogenization of a One- Dimensional Spectral Problem for a Singularly Perturbed Elliptic Operator with Neumann Boundary Conditions, pp.1-31, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00784042

G. Allaire, Y. Capdeboscq, A. Piatnistki, V. Siess, and M. Vanninathan, Homogenization of Periodic Systems with Large Potentials, Archive for Rational Mechanics and Analysis, vol.90, issue.2, pp.179-220, 2004.
DOI : 10.1007/s00205-004-0332-7

G. Allaire, A. Mikelic, and A. Piatnitski, Homogenization Approach to the Dispersion Theory for Reactive Transport through Porous Media, SIAM Journal on Mathematical Analysis, vol.42, issue.1, pp.125-144, 2010.
DOI : 10.1137/090754935

URL : https://hal.archives-ouvertes.fr/hal-00937154

G. Allaire and R. Orive, Homogenization of periodic non self-adjoint problems with large drift and potential, COCV 13, pp.735-749, 2007.

G. Allaire, I. Pankratova, and A. Piatnitski, Homogenization and concentration for a diffusion equation with large convection in a bounded domain, Journal of Functional Analysis, vol.262, issue.1, pp.300-330, 2012.
DOI : 10.1016/j.jfa.2011.09.014

URL : https://hal.archives-ouvertes.fr/hal-00784043

Y. Capdeboscq, Homogenization of a diffusion equation with drift, Comptes Rendus de l'Acad??mie des Sciences - Series I - Mathematics, vol.327, issue.9, pp.807-812, 1998.
DOI : 10.1016/S0764-4442(99)80109-8

Y. Capdeboscq, Homogenization of a neutronic critical diffusion problem with drift, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol.132, issue.03, pp.567-594, 2002.
DOI : 10.1017/S0308210500001785

M. Chipot and A. , ON THE ASYMPTOTIC BEHAVIOUR OF THE SOLUTION OF ELLIPTIC PROBLEMS IN CYLINDRICAL DOMAINS BECOMING UNBOUNDED, Communications in Contemporary Mathematics, vol.04, issue.01, pp.15-44, 2002.
DOI : 10.1142/S0219199702000555

M. Chipot and A. , On the asymptotic behaviour of the eigenmodes for elliptic problems in domains becoming unbounded, Transactions of the American Mathematical Society, vol.360, issue.07
DOI : 10.1090/S0002-9947-08-04361-4

M. Chipot and Y. Xie, Elliptic problems with periodic data: an asymptotic analysis, Journal de Math??matiques Pures et Appliqu??es, vol.85, issue.3, pp.345-370, 2006.
DOI : 10.1016/j.matpur.2005.07.002

L. Evans, Synopsis, Proc. Roy. Soc. Edinburgh Sect. A, pp.359-375, 1989.
DOI : 10.1137/0326063

L. Evans, Synopsis, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol.120, issue.3-4, pp.245-265, 1992.
DOI : 10.1090/S0002-9947-1983-0690039-8

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, 2001.

W. Kang and K. Ramanan, Characterization of stationary distributions of reflected diffusions, The Annals of Applied Probability, vol.24, issue.4, pp.1329-1374, 2014.
DOI : 10.1214/13-AAP947

M. A. Krasnoselskij, E. A. Lifshits, and A. V. Sobolev, Positive Linear Systems: the Method of Positive Operators, 1989.

S. Mirrahimi and P. , A homogenization approach for the motion of motor proteins, Nonlinear Differential Equations and Applications NoDEA, vol.26, issue.1, pp.129-147, 2013.
DOI : 10.1007/s00030-012-0156-3

URL : https://hal.archives-ouvertes.fr/hal-00660998

I. Pankratova and A. Piatnitski, On the behaviour at infinity of solutions to stationary convection-diffudion equation in a cylinder, Discrete and Continuous Dynamical Systems, Series B, vol.11, issue.4, pp.935-970, 2009.

B. Perthame and P. Souganidis, Asymmetric potentials and motor effect: a homogenization approach, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.26, issue.6, pp.2055-2071, 2009.
DOI : 10.1016/j.anihpc.2008.10.003

B. Perthame and P. , Souganidis, A homogenization approach to flashing ratchets, Nonlinear Differ, Equ. Appl, vol.18, pp.45-58, 2011.

A. Piatnitski, AVERAGING A SINGULARLY PERTURBED EQUATION WITH RAPIDLY OSCILLATING COEFFICIENTS IN A LAYER, Mathematics of the USSR-Sbornik, vol.49, issue.1, pp.19-40, 1984.
DOI : 10.1070/SM1984v049n01ABEH002694